MAUDE Adverse Event Report: AIR LIQUIDE ISPAN SULFUR HEXAFLUORIDE (SF6) GAS; INTRAOCULAR GAS

AIR LIQUIDE ISPAN SULFUR HEXAFLUORIDE (SF6) GAS; INTRAOCULAR GAS
Catalog Number 8065797002
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health professional reported that an ophthalmic gas bubble did not expand while inside of the patient¿s right eye for over 1-2 weeks rather, the bubble just dissipated over a few days with no expansion.There was no harm to the patient.
 
Additional Manufacturer Narrative
Per the contract manufacturer evaluation, a check of the batch production record for the reported lot number was performed.Which confirmed, that the product met specifications at the time of release.Additionally, a check of the complaint records showed, no other complaints against the reported lot.The reported ophthalmic gas was unable to be evaluated, because a sample was not returned.As no sample was returned for evaluation.And with no additional, related information provided, the customer reported event was not confirmed.Based on the information obtained, the root cause of the reported event cannot be determined conclusively.The root cause of the reported event could not be determined.Therefore, no further actions can be pursued at this time.Quality assurance has reviewed this complaint.And will continue to monitor data for evidence of adverse trend and take further action, as appropriate.At a minimum, this will include completing reviews of complaint class report levels on a monthly basis by the product team.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN SULFUR HEXAFLUORIDE (SF6) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIR LIQUIDE
13140 ti blvd.
dallas TX 75243
MDR Report Key12263768
Report Number1610287-2021-00017
Device Sequence Number14361331
Product Code LPO
UDI-Device Identifier00380657970025
UDI-Public00380657970025
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P900067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065797002
Device Lot Number905911
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ISPAN GAS TANK REGULATOR; REGULATOR-NEW DESIGN,
Patient Age61 YR